# SDR DALA2021020100618

- Difficulty date: January 30, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 70,129 hours, 9,145 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3310 21HJ ESCAPE PATH LIGHT INOPERATIVE.  CORRECTIVE ACTION: RECONNECTED ESCAPE PATH LIGHT.  OPS CHKS OK.
